Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffer from hemorrhoids. Pain while sitting. Treatment?

i am having hemorrhoids after passing by force bowel there was no bleeding but its feeling some thing in long rectel and anus though its sometime paining sitting for long time or walking for long, i am using one cream daily night from pharmacy name is procto glyvenol also feeling too much gastric problem i am always scared person take too much tention how long time it will take to go.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you might be having Fissure-in-ano and/or hemorrhoids.
Consult surgeon and get examined get diagnose proper.
You continue cream you are applying.
Take plenty of water and diet containing more fiber.
Avoid fried and chillies food.
Avoid constipation.
Ok and bye.
Answered: Thu, 14 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor